# SDR MWEA060056

- Difficulty date: June 5, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 51,772 hours, 45,253 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 1428300001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S RMI FLAGGED OFF, CAPTAIN'S PRIMARY FLIGHT DISPLAY FAILED AND FIRST OFFICER'S COMMAND BARS DISAPPEARED & AUTO PILOT FAILED WHILE IN POSITION NR 2.  REMOVED AND REPLACED MULTIDIRECTIONAL NR 1 FOG GYRO.
